# SDR CALA2025102610532

- Difficulty date: October 11, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737   MAIN CABIN AFT WET AREA R/H AT R2 DOOR, CREASE BEAM HAS MULTI SPOTS OF CORROSION. REMOVED AND REPLACED MAIN CABIN AFT WET AREA R/H CREASE BEAM AT R2 DOOR IAW B737-800 SRM 51-40-02 & BAC DWG 147A8501 REV:B.
